Reply To: clomid for boosts
Written by Putnam888 on . Posted in
Omg what you are doing? have you ever used google? You are having no ideas what you are doing and please stop doing it all and start researching… you’ve got to do some basic research before putting anything in your body and please, if you want to be safe, take my advice and do at least a basic research. Now look, I can tell you this, unless you are different from the rest 95% of everybody else who is taking clomid, at 50 mg dosage of it as you said that you’re planning to do (AND for 2 months… omg), you are going to be start hating your life in approximately a week maximum (7 days) after you’re going to start doing it. taking the 50 mg of it daily for a week (but you stand good chances that this is going to start sooner in like 5 days or so) will make you regret big time. trust me that you are going to be an emotional, moody mess, and you are not going to be able any more to use your dick anymore in terms of sex as you won’t be able anymore to get your dick up anymore to save your life. Read about clomid, what’s that, and what it does. Clomid is for women who want to become pregnant, now imagine what it can do to you as a man. It is just way way way too much for a little T boost as you put it in there. you’ve got to read young grasshopper or to learn it all the hard way which I definitely do not recommend you to do.